# SDR REXA2014090600946

- Difficulty date: September 6, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 14,808 hours, 9,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-308 RT FWD EMER LIGHT COVER CRACKED AFT OF SERVICE DOOR.  R & R RT FWD EMER LIGHT COVER IAW CMM 33-52-07 PAGE 3 3 1 A & CMM 33-52-07 PAGE 4 7 B.
